# SDR SWIA202157278

- Difficulty date: February 13, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180842
- Condition: Cracked
- Location: Door Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON INTERCOSTAL, DOOR DATUM 1 1ST FROM FWD UPPER END OF PAX DOOR P/N 601R318084-2 IS CRACK AROUND RIVET HOLE   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACE BRACKET ON INTERCOSTAL DOOR DATUM 1 1ST FROM FWD UPPER END OF THE PAX DOOR IAW CRJ 200 SRM 51-40-11, 51-42-06, & SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED
